# SDR DALA2024022302558

- Difficulty date: February 16, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 90,447 hours, 41,536 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 RT HORIZ STAB LWR ALUMINUM HONEYCOMB PANEL HAS A DENT AT STN 240 DENT IS APROX 2X3X.025. CORRECTIVE ACTION: REF ERA 615944-14. (5007385)
